MAUDE Adverse Event Report: ARTHREX, INC. APS II SHVR HANDP,FT-SWCH CNTRL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. APS II SHVR HANDP,FT-SWCH CNTRL; POWERED SURG ORTHOPEDIC INSTR
Model Number APS II SHVR HANDP,FT-SWCH CNTRL
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a facility representative via sems that an ar-8330f shaver is overheating.This was discovered during an unspecified time with no patient effect.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Device has been altered (3rd party alteration of metal surface and s/n rewritten in different font, print size, and a lighter print power) by customer.Testing will therefore not be performed and is considered not confirmed.

Brand Name
APS II SHVR HANDP,FT-SWCH CNTRL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17597364
Report Number1220246-2023-07589
Device Sequence Number18035038
Product Code HWE
UDI-Device Identifier00888867043220
UDI-Public00888867043220
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPS II SHVR HANDP,FT-SWCH CNTRL
Device Catalogue NumberAR-8330F
Device Lot Number12222890
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown